# SDR SWAA2024041173038

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 71,345 hours, 42,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY LIGHT; AND VARIOUS CABIN EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AS PER AMM 33-51-06
